# SDR ABXA9800073

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, AFTER RAISING THE LANDING GEAR, THE RIGHT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED THE GEAR, LIGHT STILL REMAINED ON.  LIGHT WENT OUT AFTER THREE MINUTES, WITH THE ENGINE DRIVEN HYDRAULIC PUMPS IN HIGH.  CLEANED CORROSION FROM PROXIMITY SWITCH CANNON PLUG.  OPS CHECKED GOOD.
